# SDR 96ZZZX2588

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5247S
- Make and model: Hughes 369E
- Aircraft serial: 0119E
- System (JASC): 6210 · Main Rotor Blades
- Part: Adapter Sleeve
- Part number: 369D26012
- Condition: Corroded
- Location: Lt Skid
- Part time: 3,849 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LEFT SKID SLEEVE LOOSE.  UPON REMOVAL, NOTED IT WAS SEVERELY CORRODED TO THE POINT OF PENETRATION AND FAILURE OF SLEEVE.  SUBMITTER STATED THIS IS THE SECOND SLEEVE THAT HAS BEEN FOUND IN THIS CONDITION, ON 2 HELICOPTERS.
